I have been taking Lamictal 25mg for a month now. I have recently felt some lows recently, haven't felt like myself and my psychiatrist suggested to increase the dosage to 50 mg. I also take Lexapro 15mg. I understand its the lower end of the spectrum for this med but I am always concerned with side effects. I am kinda nervous because this seems like a high dose, at least to me. I guess my body has adjusted to the 25 mg already? What should I expect increasing the dose?
If you haven't experienced symptoms from the twenty five milligrams, you likely won't experience symptoms from the fifty milligrams, either, just be sure to watch for the body rash, which would mean you would need to immediately stop.
Yes, you are at a very low dose, so there is a good chance that you may notice some benefit from doubling your milligrams. When I was titrating up, every time I raised the milligrams, I would become an even happier and more social person, so I loved (and still do love) the medication.
I wish you the best of luck, Meg. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.